Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

TTC adult content

i was put on ovamit (clomid) and i take my second cycle last month and this month i have missed my period with three days and since last week i have been having stomach pain and my body is feeling funny, could i be pregnant?? Am don't want to do a home test as yet cause i don't want to be disappointed

Answer Question
 
amandasdesk

Asked by amandasdesk at 2:53 PM on Nov. 24, 2010 in Trying to Conceive

Level 4 (45 Credits)
Answers (3)
  • you could be, only one way to find out, you gotta take a test
    katiliffe1982

    Answer by katiliffe1982 at 4:22 PM on Nov. 24, 2010

  • You could be. I have read up on Clomid as my OB wants to start me on it next month. I have read that it can cause stomach upset, cramps, diarrhea, etc. so this could also be your body trying to adjust to this medication. Maybe not the answer you were hoping for but just wanting to give you the 'heads up'. Like Katiliffe said, 'you won't know until you take a test'. Good luck!
    miraclewaits

    Answer by miraclewaits at 8:48 AM on Nov. 26, 2010

  • Lo and Behold am 6weeks pregnant
    amandasdesk

    Comment by amandasdesk (original poster) at 12:16 AM on Dec. 4, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN